# SDR SIMA20250613001

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 25,643 hours, 17,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EXIT LIGHT INOP FOUND EMERGENCY-LIGHT POWER UNIT INOP ON FORWARD SERVICE DOOR EMERGENCY EXIT LIGHT. RAR EMERGENCY-LIGHT POWER UNIT IAW AMM 33-50-01, OPC GOOD
